# SDR SWIA200617333

- Difficulty date: September 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 9,206 hours, 7,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED SERVICEABLE PAX DOOR OUTER HANDLE IAW CRJ200 AMM 52-11-03-400-802.  OPERATIONAL CHECKS GOOD.
